Alert archive / Michigan / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Detroit, MI

June 14, 2022Lenawee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 14, 2022, 1:41 AM EDT for Lenawee County, Michigan. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2022, 1:41 AM EDT (05:41 UTC)
Expired
Jun 14, 2022, 1:59 AM EDT
In force
18 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lenawee County, MI

The radar

The Detroit radar (KDTX), 111 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 5.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WUUS53 KDTX 140541
SVRDTX
MIC091-140615-
/O.NEW.KDTX.SV.W.0013.220614T0541Z-220614T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
141 AM EDT Tue Jun 14 2022

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Southern Lenawee County in southeastern Michigan...

* Until 215 AM EDT.

* At 141 AM EDT, a severe thunderstorm was located over Morenci,
  moving southeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southern Lenawee County, including the following locations...
  Seneca, Lime Creek, Munson, Ogden Center, Canandaigua, Sand Creek,
  Jasper, Medina, Weston and Riga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4193 8436 4182 8377 4172 8376 4171 8436
TIME...MOT...LOC 0541Z 301DEG 51KT 4175 8422 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MR
2 follow-up statements
298 
WWUS53 KDTX 140550
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
150 AM EDT Tue Jun 14 2022

MIC091-140615-
/O.CON.KDTX.SV.W.0013.000000T0000Z-220614T0615Z/
Lenawee MI-
150 AM EDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR SOUTHERN LENAWEE COUNTY...

At 150 AM EDT, a severe thunderstorm was located near Morenci, moving
southeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Blissfield, Morenci, Clayton, Fairfield, Riga, Seneca, Jasper,
Medina, Munson, Ogden Center, Canandaigua, Sand Creek, Weston and
Cadmus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4182 8426 4190 8422 4182 8377 4172 8376
      4171 8435
TIME...MOT...LOC 0550Z 291DEG 44KT 4172 8410 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MR
829 
WWUS53 KDTX 140559
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
159 AM EDT Tue Jun 14 2022

MIC091-140609-
/O.CAN.KDTX.SV.W.0013.000000T0000Z-220614T0615Z/
Lenawee MI-
159 AM EDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LENAWEE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 4182 8426 4190 8422 4182 8377 4172 8376
      4171 8435
TIME...MOT...LOC 0558Z 301DEG 51KT 4165 8395 

$$

MR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:50 AM EDT, 51 minutes earlier.

Area forecast discussion, Jun 14, 12:50 AM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1250 AM EDT Tue Jun 14 2022

.AVIATION...

Elevated shower/thunderstorm activity with warm front tracking
through faster than expected and looks to be tapering off shortly
after taf issuance. With the soaking rain expected, surface warm
front reaching the southern Michigan border, backed east/south flow
tomorrow morning and warming/drying mid levels, increasing
confidence in moisture/low clouds (MVFR) developing and remaining
trapped Tuesday morning. Confidence is lower when the low clouds
will actually dissipate, as it could take much of the day, as the
normal diurnal mixing is offset by moisture rich low level moisture
(surface dew pts in the 70s) attempting to work up from the northern
Ohio Valley.

For DTW...Strong thunderstorms/heavy rain producing storms will
impact the terminal at the start of the taf period, but current
trends support a quicker tapering off. However, it appears low level
moisture/MVFR cloud deck will become trapped through the morning
hours, and may persist for the afternoon. A short period of IFR cigs
early this morning can also not be ruled out.

.DTW THRESHOLD PROBABILITIES...

* High for thunderstorms through about 7z this morning.

* Medium for cigs aob 5kft through early afternoon, then low into
  the evening hours.

&&

.PREV DISCUSSION...
Issued at 947 PM EDT Mon Jun 13 2022

UPDATE...

Southeast Michigan holding positioning just outside an impressive
axis of instability arcing from northern IL into southwest lower
MI/northern IN and Ohio. Sharp CAPE gradient clearly evident in
recent analysis, with virtually no low level instability locally
outside of along the Ohio border (mainly Lenawee county) while in
excess of 3000 j/kg of mlcape remains over northeast IN. As a
result, radar trends playing out as anticipated regarding ongoing
near surface activity and associated svr threat, with a clear
tendency to pivot into the deeper instability reservoir upstream.
Attention going forward will focus on expected expansion of mainly
elevated convection overnight as strengthening mid level southwest
flow and associated warm air advection engages the elevated warm
front zone. Still a strong model signal for coverage to increase
during the early morning hours, maintaining a locally heavy rainfall
threat and occurrences of hail.

PREV DISCUSSION...
Issued at 343 PM EDT Mon Jun 13 2022

DISCUSSION...

Widespread rain with embedded thunderstorms are now crossing Lake
Michigan with timing still on track to impact portions of SE MI
between 6-8 PM EST. Convection remains elevated at this time with a
slow moving warm front now pushing into portions of southwest-lower
Michigan. The low-level jet fueling the ongoing convection will push
northeast into northern Indiana through the remaining afternoon
hours which will both continue to provide sufficient moisture for the
storm complex and will aid in pushing the surface warm over portions
of southern Michigan. 3-12 km Agl winds averaging 40 to 50 knots
favors initial west to east propagation of the system across the
Lake, but a transition in storm motion from northwest to southeast
remains possible over western Michigan along the projected CAPE
gradient. This line of thinking places the strong/severe threat along
or south of I-69 with higher confidence along or south of I-94
(southern four counties) where the better CAPE resides. Being said,
the precipitation shield will clearly expand for locations north of
I-69, with decreased severe chances for the northern zones given the
elevated convective nature.

Deep layer shear (3-12 km) around 50 knots with modest mid-level
lapse rates (3-8 km) around 6 C/km suggests strong to severe
organized convective potential remains possible with the first round
of thunderstorms. The LLJ has punched the warm front well into
southwest lower Michigan, but the potential W-E path of the MCS may
keep the LLJ south of the cwa which brings into question how far
north any surface based activity will get into Southeast Michigan.
Model guidance suggests the warm front lifting into portions of
Lenawee/Washtenaw, with lower confidence of the boundary rising up
into the I94 corridor. Near unidirectional strong speed shear
suggests bowing segments will be possible with activity where gust
potential to 70 mph will be possible within this region. This is
extremely impressive in the storm-relative hodograph plots with a
deep extension of the plot between 1 to 6 km. Storm relative
hodographs show weak 0-1 km shear in this same region, but an
isolated tornado cannot be totally ruled out along a warm front
boundary. This is highlighted under the current SWODY1 enhanced risk.
Slight to Marginal risks exists north - Strong to severe winds are
less likely north of the I-94 corridor where elevated convection is
expected, but also cannot be ruled out with any cold pool dynamics
that can funnel strong winds down to the surface. Hail up to an inch
will be a secondary threat with the aforementioned shear and lapse
rates in place.

Evolution of convection after this projected first pass of
widespread precipitation remains uncertain. Any strong subsidence
bubble in the wake of convection could limit additional
precipitation chances during the overnight hours. A fair collection
of hi-res models continues to show renewed shower and storm chances
along an advancing elevated warm front which brings the potential
for some training, again focused across the southern Metro region.
Some stronger storms will again be possible with MUCAPE still
holding in place along with 35 knot + deep layer shear. Will need to
keep an eye out on any lingering strong to severe storms. Given the
warm and moist air mass in place, any thunderstorms will be
efficient rain producers and may leading to isolated flooding in
flood prone locations. Please see the hydrology section for
additional details.

An upper-level ridge is already established over the Midwest but
will strengthen as 590 dam heights arrive over southern Michigan by
12Z Tuesday. This will be met with the greatest push of h850 air as
extreme low-level temperatures around 26C build in through the day
on Tuesday. To put this in perspective, this falls outside of all
climatological records for this time of year with respect to the EPS
output. Local climatological upper air data has max observed h850
temperatures between 19C-21C between June 14 12Z to June 15 12Z,
with the maximum moving average around 20C. Any record surface
temperatures are not expected to be immediately felt on Tuesday
given the possibility for lingering stratus clouds through the early
afternoon and possible outflow from any later morning lingering
showers. H850 temperatures above 20C remain in place on Wednesday as
southwest flow surface flow becomes firmly established over SE MI.
Subsidence with the passage of the ridge axis should bring generally
clear skies (with possible high-based cirrus filtering in from
downstream locations). Daytime highs in the mid-90s are forecasted
as a result. Dew points rising into the mid 70s will push heat-
indices into the lower 100s through the afternoon, nearing 105 for
the Metro region and south into the MI/OH border. Taking our 105
apparent T threshold into account along with Wet Bulb Globe
Temperature guidance into account, have decided to issue an excessive
heat watch across M59 south to the border. This watch will be
carried over into Thursday morning given that heat indices hold in
the upper 70s to lower 80s. There is extremely high confidence to
see at least a heat advisory for most counties on Wednesday. A cold
front is expected to push through later in the day on Thursday which
will bring relief from the extreme temperatures.

Cooler temperatures are expected leading into the weekend as high
pressure starts to build in from Canada. Medium range models,
specifically the ECMWF, try to establish an omega blocking pattern
over the continental US late in the week into early next week. This
would bring dry conditions to end the week which may extend into
early next week pending on where the central ridge locks in.

MARINE...

Light easterly flow will become more moderate in strength into the
evening hours ahead of a developing thunderstorm complex approaching
from the upper Midwest. This thunderstorm complex will track
southeast from Lake Michigan into lower Michigan this evening into
tonight, with the best potential to see impacts from this system
across far southern Lake Huron, Lake St. Clair, and western Lake
Erie. The thunderstorms will have the potential of producing
excessive lightning, large hail, and damaging wind gusts well in
excess of 40 knots. Behind the departing system, strong high
pressure through all levels of the atmosphere will then build
northward into the central Great Lakes beginning tomorrow and
persisting through the midweek period, with hot and humid
conditions. Moderate southerly flow will prevail during this time
with low wave heights. While marine conditions will generally be
favorable, mariners will need to take extra caution given heat
indices likely exceeding 100 degrees Wednesday.

HYDROLOGY...

There is increasing confidence to see widespread rainfall impact
portions of SE MI this evening into late tonight as a large
thunderstorm complex crosses Lake Michigan. This system will be fed
by an increasingly warm and moist airmass that will bring increasing
potential to see periods of very heavy rainfall rates. The better
rainfall rates are expected either along or south of I69 between the
hours of 6 PM to 2 AM. Highly localized rainfall totals between 1-2
inches will be possible with thunderstorm activity, with higher
amounts possible with any repeated activity that may build behind the
initial storm complex. However, confidence regarding additional
activity behind this initial push is low, as increased stability
behind the storms may inhibit additional precipitation overnight.
However, the passage of a warm front may act to reinvigoration
showers with some storm chances for portions of SE MI where an
additional inch of accumulation will be possible. Flooding of urban
and other flood prone areas will become a concern Monday night with
strong and repeated thunderstorm activity.

CLIMATE...

Here are the record high temperatures for Wednesday June 15th:

Detroit                95 (set in 1988)
Flint                  93 (set in 1988)
Saginaw/Tri-Cities     93 (set in 1994)

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Excessive Heat Watch from Wednesday afternoon through Thursday
     morning for MIZ068>070-075-076-082-083.

Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....SF
UPDATE.......99
DISCUSSION...AM
MARINE.......IRL
HYDROLOGY....AM
CLIMATE......AM

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 13, 3:56 PM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
356 PM EDT Mon Jun 13 2022

MIZ068>070-075-076-082-083-142000-
Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
356 PM EDT Mon Jun 13 2022

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

A warm front will lift into the region late today. Strong to severe
thunderstorms will track into the area along this front late today
into parts of tonight. Damaging winds will be the main threat with
wind gusts up to 70 mph. Large hail up to an inch or an isolated
tornado cannot be ruled out. Very heavy rainfall will also be
possible in some locations which may lead to localized flooding in
flood prone locations.  Storm motion will be northwest southeast at
40 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very hot and humid conditions will develop into the midweek period
with temperatures eventually building into the mid 90s by Wednesday.
With high relative humidity levels, heat indices will top 100
degrees. Please see the excessive heat watch statement for additional
information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

MIZ047>049-053>055-060>063-142000-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-
356 PM EDT Mon Jun 13 2022

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

A warm front will lift into the region late today. Strong to severe
thunderstorms will track into the area along this front late today
into parts of tonight. Damaging winds with wind gusts up to 60 mph
and hail up to an inch are the main hazards. Very heavy rainfall
will also be possible in some locations which may lead to localized
flooding in flood prone locations. Storm motion will be northwest
southeast at 40 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very hot and humid conditions will develop into the midweek period
with temperatures eventually building into the mid 90s by Wednesday.
With high relative humidity levels, heat indices should top 100
degrees. An excessive heat advisory or warning may be need for this
period of heat and humidity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-142000-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
356 PM EDT Mon Jun 13 2022

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

A warm front will lift into the region late today. Strong to severe
thunderstorms will track into the area along this front late today
into parts of tonight. In addition to large hail and damaging winds
in excess of 45 knots and very heavy rainfall will also be possible.
The strong gust potential is favored for Lake St. Clair and western
Lake Erie. Storm motion will be northwest to southeast at 35 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

AM

In the hours before

Special weather statement, Jun 13, 8:49 PM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
849 PM EDT Mon Jun 13 2022

MIZ082-083-140145-
Lenawee MI-Monroe MI-
849 PM EDT Mon Jun 13 2022

...Strong thunderstorms will impact portions of Monroe and Lenawee
Counties through 945 PM EDT...

At 849 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Manchester to near Addison. Movement was
southeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Tecumseh around 855 PM EDT.
  Clayton around 900 PM EDT.
  Britton around 905 PM EDT.
  Adrian around 910 PM EDT.
  Dundee around 915 PM EDT.
  Ida and Maybee around 920 PM EDT.
  Blissfield around 925 PM EDT.
  Monroe, Petersburg and Deerfield around 930 PM EDT.

Other locations impacted by these storms include Manitou Beach-Devils
Lake, Ogden Center, Canandaigua, Erie, Woodland Beach, Stony Point,
Ridgeway, Palmyra, Bolles Harbor and Sand Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4203 8436 4207 8417 4208 8380 4195 8319
      4190 8325 4190 8330 4182 8337 4172 8341
      4173 8347 4171 8436
TIME...MOT...LOC 0049Z 288DEG 43KT 4210 8403 4202 8438

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MR
Special weather statement, Jun 14, 1:01 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
101 AM EDT Tue Jun 14 2022

MIZ075-082-083-140600-
Lenawee MI-Monroe MI-Washtenaw MI-
101 AM EDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of northwestern Monroe,
northern Lenawee and Washtenaw Counties through 200 AM EDT...

At 101 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pinckney to Grass Lake to 9 miles
southwest of Vandercook Lake. Movement was southeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Chelsea around 105 AM EDT.
  Dexter and Cement City around 110 AM EDT.
  Manchester and Addison around 115 AM EDT.
  Ann Arbor around 120 AM EDT.
  Adrian, Ypsilanti, Saline and Tecumseh around 125 AM EDT.
  Britton around 130 AM EDT.
  Milan and Willis around 135 AM EDT.
  Dundee, Petersburg and Deerfield around 140 AM EDT.

Other locations impacted by these storms include Manitou Beach-Devils
Lake, Pittsfield Township, Cone, Whittaker, Macon, Hudson Mills
Metropark, Bridgewater, Ridgeway, Delhi Mills and Pleasant Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4196 8436 4207 8436 4207 8413 4242 8413
      4243 8394 4231 8355 4208 8356 4185 8355
TIME...MOT...LOC 0501Z 318DEG 45KT 4243 8401 4223 8422 4210 8453

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MR
Special weather statement, Jun 14, 1:30 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
130 AM EDT Tue Jun 14 2022

MIZ082-083-140615-
Lenawee MI-Monroe MI-
130 AM EDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of Monroe and Lenawee
Counties through 215 AM EDT...

At 130 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milan to near Britton to near Morenci.
Movement was southeast at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Dundee, Petersburg and Deerfield around 135 AM EDT.
  Ida and Maybee around 140 AM EDT.
  Monroe, Carleton and Temperance around 145 AM EDT.
  Luna Pier around 150 AM EDT.

Other locations impacted by these storms include Newport, Ogden
Center, Canandaigua, Erie, Woodland Beach, Stony Point, Palmyra,
Bolles Harbor, Sand Creek and Samaria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4197 8436 4190 8378 4201 8357 4209 8358
      4209 8340 4198 8316 4190 8325 4189 8331
      4182 8337 4172 8341 4173 8347 4171 8436
TIME...MOT...LOC 0530Z 300DEG 57KT 4211 8365 4196 8378 4178 8429

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MR

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:49 PM EDTSpecial Weather StatementDTXLenawee, Monroe56 min
Jun 13, 9:27 PM EDTSpecial Marine WarningDTX48 min
Jun 14, 1:01 AM EDTSpecial Weather StatementDTXWashtenaw59 min
Jun 14, 1:30 AM EDTSpecial Weather StatementDTXLenawee, Monroe45 min
Jun 14, 3:03 PM EDTExcessive Heat WarningDTXLenawee, Livingston, Macomb, Monroe, Oakland, Washtenaw and 1 more36 hr
Jun 14, 3:03 PM EDTHeat AdvisoryDTXBay, Genesee, Huron, Lapeer, Midland, Saginaw and 4 more36 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.